# SDR MASA200400459

- Difficulty date: August 17, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 563 hours, 408 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Emergency Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6359 PHX.  A RIGHT FORWARD EMERGENCY EXIT DOOR INDICATING OPEN WHEN DOOR WAS SHUT.  THE EMERGENCY EXIT INDICATING SYSTEM WAS PLACED ON MEL.  MAINTENANCE ADJUSTED THE TARGET, OPS CHECK GOOD.
